# SDR SWAA2021072927157

- Difficulty date: March 2, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER THRESHOLD WEB HAS SEVERAL AREAS OF LIGHT CORR. (MARKED) / REMOVED AND REPLACED FWD CARGO CENTER THRESHOLD WEB PER SRM 51-40-02. PLEASE SEE ATTACHED SAM 326 FOR ADDITIONAL SIGNOFFS. PART# 143-8112-5 SAM 326 ATTACHED SN:A1164704 ' '(D62QC)
